# SDR USAA000172

- Difficulty date: February 7, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .250 INCH BY 3 INCHES OF CORROSION AT BS 787, BETWEEN STRINGER 26R AND 27R.  INSTALLED DOUBLER PER SRM 53-10-4 PAGE 16, FIG 7.  CORROSION LEVEL 1.  (M)
